Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Coincidence of the Gysin homomorphism and the transfer


Author: A. A. Mingazov
Translated by: A. A. Mingazov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 4.
Journal: St. Petersburg Math. J. 27 (2016), 631-640
MSC (2010): Primary 53A04; Secondary 52A40, 52A10
DOI: https://doi.org/10.1090/spmj/1410
Published electronically: June 2, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The coincidence of the transfer and the Gysin homomorphism is proved for homotopy invariant sheaves with transfers. For this, the category of relative motives is constructed, together with a functor from this category to the category of Voevodsky's motives.


References [Enhancements On Off] (What's this?)

  • [SV1] A. A. Suslin and V. A. Voevodsky, Singular homology of abstract algebraic varieties, Invent. Math. 123 (1996), no. 1, 61-94. MR 1376246
  • [SV2] -, Bloch-Kato conjecture and motivic cohomology with finite coefficients, The Arithmetics and Geometry of Algebraic Cycles, NATO Sci. Ser. C Math. Phys. Sci., vol. 548, Kluwer Acad. Publ., Dordrecht, 2000, pp. 117-189. MR 1744945
  • [P1] I. A. Panin, Oriented cohomology theories of algebraic varieties. III, K-Theory 30 (2003), no. 3, 265-314. MR 2064242
  • [P2] -, Oriented cohomology theories of algebraic varieties. II, Homology, Homotopy Appl. 11 (2009), no. 1, 349-405. MR 2529164
  • [V1] V. A. Voevodsky, Cohomological theory of presheaves with transfers, Cycles, Transfers and Motivic Cohomology Theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, 2000, pp. 138-187. MR 1764200
  • [V2] -, Triangulated category of motives over a field, Cycles, Transfers and Motivic Cohomology Theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, 2000, pp. 188-238. MR 1764202

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 53A04, 52A40, 52A10

Retrieve articles in all journals with MSC (2010): 53A04, 52A40, 52A10


Additional Information

A. A. Mingazov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, St. Petersburg 191023, Russia
Email: mingazov88@gmail.com

DOI: https://doi.org/10.1090/spmj/1410
Keywords: Gersten, motives, presheaves with transfers, Gysin homomorphism
Received by editor(s): March 10, 2015
Published electronically: June 2, 2016
Additional Notes: The author was supported by the Russian Science Foundation, grant no. 14-11-00456
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society